# SDR ANCF20232910030

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 41,290 hours, 20,061 cycles
- Engine: Cfmint CFM565B7
- Engine time: 13,536 hours, 8,588 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adiru
- Part number: HG2030AE23
- Part serial: 56024199
- Condition: Fault Message
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LOSS OF ALTIMETER 1 DURING TAKE OFF RUN    BY FAULT MSG " LOSS OF THE FCU DATA INPUT BUS ON THE ADIRU1" IN ACCORDANCE WITH TSM: 34-13-00-810-921-A THE SYSTEM TEST OF THE ADR (SYS 1) WAS PERFORMED, TEST OK.      BY TSM TASK: 34-13-00-810-921-A  -  ASM FIG: 34-13-02 SCH 02  -  AWM FIG: 34-11-15 P0001 THE WIRING CHECK BY CONTINUITY OF THE DIGITAL BARO CORRECTION A BUS FROM ADIRU1(1FP1) PINS 15G AND 15F CONNECTOR A TO THE FIRST TERMINAL BLOCK  1851VT MODULE 41 PIN-P  AND MODULE 42 PIN-U, WAS PERFORMED; THE WIRING CHECK WAS FOUND IN NORMAL CONDITIONS.                            IN ACCORDANCE WITH AMMTASK 34-13-00-790-002-A THE LEAK MEASURE TEST OF THE PRINCIPAL STATIC AND TOTAL AIR DATA SYSTEM WERE PERFORMED SATISFACTORY  NO LEAKS FOUND              IN ACCORDANCE WITH AMM 34-12-34-000-001A/400-001A ADIRU #1 WAS REPLACED TEST OPERATIONAL SATISFACTORY.
